Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3587-3602
http://dx.doi.org/10.1155/S0161171204401021

On smooth fuzzy subspaces

Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt

Received 5 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new concept of smooth topological subspaces, which coincides with the usual definition in the case where μ=χY, YX. Also, we introduce some concepts such as q-nbd systems, continuity, separation axioms, compactness, and connectedness in this sense. Also, various characterization for some fuzzy topological concepts in this sense are given.